# SDR MASA2011011801694

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,880 hours, 14,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: A0926
- Condition: Weak
- Location: Cabin Door
- Part time: 13,655 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR MOTOR WEAK.  MX REPLACED PAX DOOR ASSIST MOTOR OPS GOOD.
